# SDR CA150324004

- Difficulty date: March 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Anti Coll Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ANTI-COLLISION LIGHT WIRING CONNECTIONS IN UPPER PORTION OF VERTICAL STABILIZER CHAFED AND DAMAGED.
